# SDR VQI2013F00008

- Difficulty date: March 1, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- Aircraft time: 19,776 hours, 5,956 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Plate
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS BEING INSPECTED BY COMPANY PERSONNEL IAW TC 5454.000001LH.  DURING THIS INSPECTION, CRACKING WAS FOUND ON THE INBD SIDE OF THE LT PYLON AFT FIXED FAIRING UPPER SPAR.  SPECIFICALLY, THE INBD FLANGE OF THE AFT FIXED FAIRING UPPER SPAR PLATE WAS FOUND CRACKED BETWEEN RIBS 14 AND 15.  THE UPPER SPAR PLATE WAS CRACKED AREA 1 AND HAS PROPAGATED INTO AREA 2.  ACCOMPLISHED THE REPAIR OF THE LT PYLON AFT FIXED FAIRING UPPER SPAR PLATE BETWEEN RIBS 14 AND 15 IAW TECH DISPOSITION TD-J2-S2-0310-2013 ISSUE A.
